# SDR CALA0800532

- Difficulty date: June 2, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 30,002 hours, 9,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12043
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD GOUGED FROM FWD ACCESSORY DOOR (113AL) LATCH HITTING PART STATION 231 BL 0.  PERFORMED REPAIR TO FRAME AT STATION 231 BL 0 PER EC/RA 5311-01407.
